# SDR SWIA201541547

- Difficulty date: October 21, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 29,137 hours, 24,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 396-409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS MULTIPLE LOCATIONS OF CORROSION BS 396 - 409+128, RBL9.  INSTALLED NEW SEAT TRACK IAW AMM.
